The Michigan Mathematical Journal

Analytic continuation and summabilty of power series.

Amnon Jakimovski

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 11, Issue 4 (1964), 353-356.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999189

Digital Object Identifier
doi:10.1307/mmj/1028999189

Mathematical Reviews number (MathSciNet)
MR0172035

Zentralblatt MATH identifier
0163.31201

Subjects
Primary: 40.30

Citation

Jakimovski, Amnon. Analytic continuation and summabilty of power series. Michigan Math. J. 11 (1964), no. 4, 353--356. doi:10.1307/mmj/1028999189. https://projecteuclid.org/euclid.mmj/1028999189


Export citation